# SDR AALA202402197592

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 33,498 hours, 14,224 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: CFM567B26EG05
- Condition: Faulty
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HIGH ENGINE VIBRATION INDICATION ON NUMBER 2 ENGINE. AIRCRAFT RETURN TO AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. REPLACED (FFCC) FAN FRAME COMPRESSOR CASE VIBRATION, PER AMM 77-31-04.
